Toggle Main Menu Toggle Search

Open Access padlockePrints

Laminar natural convection of Bingham fluids in a square enclosure with vertical walls subjected to constant heat flux

Lookup NU author(s): Professor Nilanjan ChakrabortyORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Turan O, Sachdeva A, Poole RJ, Chakraborty N

Publication type: Article

Publication status: Published

Journal: Numerical Heat Transfer A

Year: 2011

Volume: 60

Issue: 5

Pages: 381-409

Print publication date: 08/09/2011

ISSN (print): 1040-7782

ISSN (electronic): 1521-0634

Publisher: Taylor & Francis


DOI: 10.1080/10407782.2011.594417


Altmetrics provided by Altmetric